MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Channel Drain; Wound Drain

C.R. BARD INC. (COVINGTON) -1018233 Channel Drain; Wound Drain
Catalog Number 072223
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the image quality was poor before use, despite the presence of an x-ray opaque line.For batch no.Ngks3120, ngkt2584, and for ngku1447 batch no.Per follow up information received via ibc on 18 feb 2026, stated that multiple instances occurred where poor imaging was observed during patient use of this product, despite the presence of radiopaque lines exact occurrence dates and specific quantities unknown.Additionally, poor imaging was observed in several products not only in urology but also in other departments surgery.Therefore, since there was no trust in the current hospital inventory of this lot, request a recall and investigation of all units.For the 3 lots (13 units) being returned this time, it is unknown whether they are the actual units where the appropriate action was taken.Lot: ngks3120, ngkt2584, ngku1447.

Brand Name
Channel Drain
Common Device Name
Wound Drain
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24422019
Report Number1018233-2026-01149
Device Sequence Number10570011
Product Code GBX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072223
Device Lot NumberNGKS3120
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown